# SDR SWAA2025072985558

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON TIE STRAP BS 787+16, RBL 20, WL 156,  FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW TIE STRAP IAW SRM 51-40-02-0G-0; DWG 146A8340 REV -, DWG 146A0081, REV A, AND DWG 146A8120, REV -.
